MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00539200
Medical Device Problem Codes Break (1069); Positioning Failure (1158); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a flexima biliary preloaded stent was to be implanted to treat biliary stenosis in the biliary tract during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on april 03, 2026.During the procedure, when the stent pusher was pulled, the connecting wire fractured and the stent could not be deployed.Further information received confirmed the damage was not due to a suture break but rather at the connection point between the delivery system and the stent structure.Another flexima biliary preloaded stent was used to complete the procedure.There were no patient complications as a result of this event.The patient condition at the conclusion of the procedure was reported to be stable.Note: it was reported that the barb flap cover was not used to insert the device through the biopsy cap.Per the instructions for use (ifu): "slide the outer orange sleeve over the most proximal stent barb to hold it down for stent insertion." the user did not follow the ifu.
 
Additional Manufacturer Narrative
Block e1: initial reporter facility name: the second affiliated hospital of shandong university of traditional chinese medicine; reported here as it exceeded the character limit for the designated field.Block h6: imdrf device code a0401 captures the reportable event of guide catheter break.

Brand Name
FLEXIMA? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25361657
Report Number3005099803-2026-02254
Device Sequence Number10653621
Product Code FGE
UDI-Device Identifier08714729337362
UDI-Public(01)08714729337362(17)280519(10)36567024
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K965147
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00539200
Device Catalogue NumberM00539200
Device Lot Number0036567024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date06/23/2026
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale
Patient Weight57 KG